# SDR DALA2020081422795

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 75,680 hours, 9,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM. CORRECTIVE ACTION: FOUND GIRD BAR FWD LOSE. REINSTALLED GIRD BAR A PER A330 AMM 52-12 TESTED ALL OK
